Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pelvic pain, weight gain, bloated, light bleeding, breasts swollen. Had copper coil removed. Suggest?

Hello, I had a copper could removed on the 28th of Jan 13 whilst 4 days into my period. I was then a week late for my next period, I had a 2 1/2 day light bleed on the 24/2 since the week of 24/2 I have dull like period ache in pelvic area and on my right side where my ovary would be. I have had chronic lower back ache, vomited a few times, feel queasy most the time, exhausted and have been sleeping a lot.nWeight gain feel bloated. My breast have got bigger and so has my areolas.mi have done countless amounts of hpt and they have all been neg, I have had blood test also ask results have all come back normal. I am 31 and myself and partner have been ttc since oct, I have an 8yr old daughter already. I have been back and forth to docs and beginning to feel like a drama queen, thing is I know something isn t quite right! Please can you suggest anything. Many thanks Cathryn
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After removal of intrauterine contraceptive device, it will take sometime for regularization of the periods.
The symptoms you are experiencing could be withdrawal symptoms of copper coil or there may be some possibility for pelvic inflammatory disease.
So you better once rule out the possibility of infection.
Then track your ovulation and plan unprotected intercourse around that period which will increase the possibility of the conception.

Take care.

Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor